# SDR HALA2009052400196

- Difficulty date: May 24, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33421
- Aircraft time: 25,337 hours, 4,841 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY BITE DISPLAYED ON EICAS.  PERFORMED FIM 28-41-00 FIG 104 FUEL QUANTITY BITE, NO MESSAGES ITEM CLEARED.  OK FOR SERVICE.
